# SDR R61A2021052700451

- Difficulty date: May 27, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N238JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000239
- Aircraft time: 31,252 hours, 19,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 17065639005
- Condition: Corroded
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - AFT SERVICE DOOR SILL CORRODED AROUND AFT GIRT BAR FLOOR FITTING AS MARKED.  REMOVED AND REPLACED AFT SERVICE DOOR LOWER BEAM REF: EMB SRM 51-40-08. RESTORED SURFACE PROTECTION TO AFT SERVICE DOOR CORNER RESTS, LOWER BEAM AND RH SHEAR PANEL REF SRM 51-23-06, CPM 51-25-00.
